# SDR AALA201705059046

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 98,261 hours, 16,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 4L DOOR IS DIFFICULT TO ARM. MAINTENANCE REMOVED DEBRIS AND CLEANED 4L DOOR GIRT BAR SLIDE ON DOOR SADDLE PER MM 25-66-05.
